# SDR IPXA1169663

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53475629200
- Condition: Damaged
- Location: Fs 4478 S43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR 43 RT JUST AFT OF BULK PIT DOOR APPROX FS 4478 DEFLECTED INWARD APPROX .060.  REPAIRED IAW EO A300-5310-44653-A.
